default-icon
Typhoid fever
Evening i get chills. I m taking antibiotic course Zoxan tablet. Any inputs is appreciated like do's and don't's. Thanks in advance :-)
65 Views v

Answers (1)

Like the answers? Chat privately for 24 hours with the doctor of your choice

doctor profile image
Dr. Harisha N L
General Physician 3 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹250 for 24 hrs

Hi complete full course of antibiotics...fever will reduce in a day or 2...have healthy food at regular intervals,hydrate yourself adequately..practice hygienic measures such as regular hand wash etc..rest your body till symptoms subsides..be in regular fallow up with your treating doctor.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.